MathSciNet Relay Station
MathSciNet bibliographic data
MR2415087 (2010j:30089) 30F40 (28A78 30F35 37D40 37F99)
Gönye, Zsuzsanna Dimension of escaping geodesics. Trans. Amer. Math. Soc. 360 (2008), no. 10, 5589–5602.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement